Translator Disclaimer
November 2019 Comment on Models as Approximations, Parts I and II, by Buja et al.
Jerald F. Lawless
Statist. Sci. 34(4): 569-571 (November 2019). DOI: 10.1214/19-STS723

Abstract

I comment on the papers Models as Approximations I and II, by A. Buja, R. Berk, L. Brown, E. George, E. Pitkin, M. Traskin, L. Zhao and K. Zhang.

Citation

Download Citation

Jerald F. Lawless. "Comment on Models as Approximations, Parts I and II, by Buja et al.." Statist. Sci. 34 (4) 569 - 571, November 2019. https://doi.org/10.1214/19-STS723

Information

Published: November 2019
First available in Project Euclid: 8 January 2020

MathSciNet: MR4048585
Digital Object Identifier: 10.1214/19-STS723

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 4 • November 2019
Back to Top